# SDR N6WA2016031304

- Difficulty date: March 13, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 28,627 hours, 19,409 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER EXIT DOOR HANDLE COVER HAS MISSING VELCRO.  SECURED VELCRO ON RT SIDE OVERWING EMER DOOR HANDLE COVER IAW AMM 51-22-61.
